# SDR DALA2025060504302

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 LOWER FUSELAGE AFT CARGO COMPARTMENT FROM FR 59 BETWEEN -Y50MM AND -Y350MM FLOOR PROFILE SUPPORT CORRODED AROUND ANCHOR-NUTS. CORRECTIVE ACTION: REPLACED PROFILE I/A/W A319 SRM 51-72-11-911- 001. (1005561).
